# SDR C2XA99IA020

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Beam
- Part number: 12049053001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT ENGINE FORWARD COWL, CENTER BEAM WAS CRACKED, CHAFED AND DENTED AT AFT END.  RETURNED TO CONTOUR AND WELDED CHAF AND CRACKED AREA.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
